# SDR RAIA00709033

- Difficulty date: September 26, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 17,396 hours, 15,116 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0154
- Condition: Inoperative
- Location: Rudder
- Part time: 12,976 hours, 10,958 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5539 - STL - RUDDER SYSTEM 2 INOP AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED RUDDER PCU.  OPS CHECK GOOD.
